# SDR P5CA9801500

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Nr 2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME INNER CHORD STRAP FOUND CRACKED, NR 2 MAIN DECK DOOR, STRINGER 18L.  REPAIRED PER HAECO REPAIR SCHEME 53-21-338 AND SRWS 914646.
